# SDR SIMA2012011015

- Difficulty date: December 3, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 19,585 hours, 16,834 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP ELECTRICAL CONNECTOR MISSING AT FLOOR PANEL 251DF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT STRIP ELECTRICAL CONNECTOR AT FLOOR PANEL 251DF IAW EMB 145 WM 20-21-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
